# SDR AJXA2019123000004

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N917PG
- Make and model: Lear 60LEAR
- Aircraft serial: 142
- Aircraft time: 6,298 hours, 4,161 cycles
- Engine: Pwa PW305
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LH THRUST REVERSER ARM CAME ON DURING CLIMB WITH AMBER TR UNLOCK LIGHT. THE AIRCRAFT RETURNED TO ITS POINT OF ORIGIN AND WAS GROUNDED.
